|[ Login ] [ Contact Forum Admin ] [ Main index ] [ Post a new message ] [ Search | Check update time | Archives: 1, 2, 3, 4, 5, 6, 7, 8, 9, 10 ]|
|Subject: Re: re the priaprism|
Dave to Nora
Next Thread |
Previous Thread |
Next Message |
Date Posted: 17:18:26 06/01/15 Mon
In reply to: Nora 's message, "Re: re the priaprism" on 15:12:08 06/01/15 Mon
Priapism can be caused by several things. I think I had a tendency toward it general in that even after orgasm I used to remain erect without additional stimulation at times for an hour or two before losing my erection.
But the most common cause these days is OD on ED medication. In my case, I took some 36 hour ED medication Friday night, so it should have worn off by Sunday morning when I first noticed that my erection wouldn't go down. But since it was some generic medication I got overseas-you never know its strength and it could have lasted longer and combined with my tendency to remain erect longer than usual-hence-priapism.
No real mystery why young boys gets erect prior to spanking-being nude in front of the opposite sex is sexually exciting and will produce an erection over 90% of the time.
Try exposing him to the opposite sex with no threat of punishment-guarantee a stiff dick will result.
[ Next Thread | Previous Thread | Next Message | Previous Message ]
|Re: re the priaprism||Joe||22:00:29 12/20/17 Wed|